Show simple item record

dc.contributor.authorRobles-Pérez, Aureliano M.es_ES
dc.contributor.authorRosales González, José Carlos es_ES
dc.date.accessioned2018-03-05T08:21:51Z
dc.date.available2018-03-05T08:21:51Z
dc.date.issued2016-06-14
dc.identifier.citationRobles-Pérez, A.M.; Rosales González, J.C. Numerical semigroups in a problem about cost-effective transport. Forum Mathematicum, 29(2): 329-345 (2016). [http://hdl.handle.net/10481/49801]es_ES
dc.identifier.issn0933-7741
dc.identifier.issn1435-5337
dc.identifier.urihttp://hdl.handle.net/10481/49801
dc.description.abstractLet N be the set of nonnegative integers. A problem about how to transport profitably an organized group of persons leads us to study the set T formed by the integers n such that the system of inequalities, with nonnegative integer coefficients, a_1x_1+⋯+a_px_p<n<b_1x_1+⋯+b_px_p has at least one solution in N^p. We will see that T∪{0} is a numerical semigroup. Moreover, we will show that a numerical semigroup S can be obtained in this way if and only if {a+b−1,a+b+1}⊆S, for all a,b∈S∖{0}. In addition, we will demonstrate that such numerical semigroups form a Frobenius variety and we will study this variety. Finally, we show an algorithmic process in order to compute T.en_EN
dc.description.sponsorshipBoth authors are supported by the project MTM2014-55367-P, which is funded by Ministerio de Economía y Competitividad and Fondo Europeo de Desarrollo Regional FEDER, and by the Junta de Andalucía Grant Number FQM-343. The second author is also partially supported by Junta de Andalucía/Feder Grant Number FQM-5849.es_ES
dc.language.isoenges_ES
dc.publisherWalter de Gruyter GmbHes_ES
dc.rightsCreative Commons Attribution-NonCommercial-NoDerivs 3.0 License
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/
dc.subjectDiophantine inequalitiesen_EN
dc.subjectSubmonoidsen_EN
dc.subjectNumerical semigroupsen_EN
dc.subjectNon-homogeneous patternsen_EN
dc.subjectFrobenius varietiesen_EN
dc.subjectTrees en_EN
dc.subjectProfitable transporten_EN
dc.titleNumerical semigroups in a problem about cost-effective transporten_EN
dc.typeinfo:eu-repo/semantics/articleen_EN
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen_EN
dc.identifier.doi10.1515/forum-2015-0123


Files in this item

[PDF]

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Except where otherwise noted, this item's license is described as Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License